# SDR AALA202308294894

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A320*
- Aircraft serial: 7188
- Aircraft time: 20,227 hours, 7,948 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN IN FLIGHT. LUBRICATED  DOOR PER AMM 12-20-00.
